Balkan Journal of Geometry 
and Its Applications 

Volume 11 (2006), No. 2
ISSN 1224-2780
[the electronic edition * PDF files]

Click to download.
Suggested software for viewing and printing: Acrobat Reader. 


  1. Reem Al-Ghefari, Falleh R. Al-Solamy and Mohammed H. Shahid
    Contact CR-warped product submanifolds in generalized Sasakian Space Forms,

    pages: 1-10, PDF

  2. Jose Araujo and Guillermo Keilhauer
    Natural tensor fields of type (0,2) on the tangent and cotangent bundles of a Fedosov manifold,

    pages: 11-19, PDF

  3. Vladimir Balan and Nicoleta Brinzei
    Einstein equations for (h,v) - Berwald-Moor relativistic models,

    pages: 20-26, PDF

  4. Behroz Bidabad,
    Conformal vector fields on tangent bundle of Finsler manifolds,

    pages: 28-35, PDF

  5. Xiaoyan Chen, Huafei Sun and Li Zhu
    On the maximal spacelike submanifolds of a pseudo-Riemannian quasi constant curvature manifold,

    pages: 36-43, PDF

  6. Sharief Deshmukh
    A note on Euclidean spheres,

    pages: 44-49, PDF

  7. Iulian Duca and Constantin Udriste
    Some inequalities satisfied by periodical solutions of multi-time Hamilton equations,

    pages: 50-60, PDF

  8. Ugur Dursun
    Null 2-type space-like submanifolds of with normalized parallel mean curvature vector,

    pages: 61-72, PDF

  9. Ebrahim Esrafilian and Hamid Reza Salimi Moghaddam
    Induced invariant Finsler metrics on quotient groups,

    pages: 73-79, PDF

  10. Massimiliano Ferrara and Stefan Mititelu
    Mond-Weir duality in vector programming with generalized invex functions on differentiable manifolds,

    pages: 80-87, PDF

  11. Erol Kilic and H. Bayram Karadag
    Ligthlike ruled surfaces in R^4_1,

    pages: 88-100, PDF

  12. M.R. Molaei, G.S. Khadekar and M.R.Farhangdost
    On Top Spaces,

    pages: 101-106, PDF

  13. Virgil Obadeanu
    Fields associated to Lagrangian dynamical systems,

    pages: 107-115, PDF

  14. Cristian-Dan Oprisan
    A model of Gauge Theory with invariant variables,

    pages: 116-124, PDF

  15. M.M. Rezaii and M. Barzegari
    Generalization of Hashiguchi-Ichijyo's Theorems to Wagner-type manifolds,

    pages: 125-133, PDF

  16. Mukut Mani Tripathi
    Classification of \csi-Ricci (\kappa,\mu)-semisymmetric manifolds,

    pages: 134-142, PDF

 Last update: June 10, 2006
Back to home page